MathSciNet Relay Station
MathSciNet bibliographic data
MR400630 65A05 (10A25)
Lehmer, D. H. Table errata: "On the converse of Fermat's theorem. II'' (Amer. Math. Monthly 56 (1949), 300–309). Math. Comp. 25 (1971), no. 116, 943–944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement